A characterization of douglas subalgebras

Sun-Yung A. Chang University of California at Los Angeles, L.A., Ca, USA

TBD mathscidoc:1701.331498

Acta Mathematica, 137, (1), 81-89, 1975.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 64 ]
@inproceedings{sun-yung1975a,
  title={A characterization of douglas subalgebras},
  author={Sun-Yung A. Chang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240496459207},
  booktitle={Acta Mathematica},
  volume={137},
  number={1},
  pages={81-89},
  year={1975},
}
Sun-Yung A. Chang. A characterization of douglas subalgebras. 1975. Vol. 137. In Acta Mathematica. pp.81-89. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240496459207.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved